Scoop: Primetime Programming on CNBC - Sunday, October 13, 2013

Sunday, 10/13/2013:
7:00 PM TIL DEBT DO US PART #75: SINGLE MOM SHAKE UP
7:30 PM ON THE MONEY WITH MARIA BARTIROMO
8:00 PM 60 Minutes ON CNBC #2 - YOUR MONEY
9:00 PM SECRET LIVES OF THE SUPER RICH #3 - SUPER RICH SECRET PARTY & MEGA-TAXIDERMY
9:30 PM SECRET LIVES OF THE SUPER RICH #4 - SUPER RICH PRIVATE JETS & THE GOLD LAMBO
10:00 PM AMERICAN GREED: THE FUGITIVES #9
11:00 PM 60 Minutes ON CNBC #2 - YOUR MONEY
12:00 AM MEXICO'S DRUG WAR
1:00 AM AMERICAN GREED: THE FUGITIVES #9

Related Articles View More TV Stories


From This Author TV Scoop

Before you go...

Like Us On Facebook
Follow Us On Twitter
Follow Us On Instagram instagram
   
popup